# SDR DL72S952239

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 6521634149K
- Condition: Worn
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND NR 2 AFT FLAP PANEL L/E HAD WEAR DAMAGE AT 40 INCHES FROM O/B END.  REPAIRED PER SRM 57-53-4.
